# SDR AALA202002079027

- Difficulty date: January 27, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 42,561 hours, 6,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 4E46364
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN HEATED FLOOR PANEL 26DS DELAMINATED. REPLACED FLOOR PANEL PER EA 302764.
